# SDR 96FDEA01236

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641FE
- Make and model: Boeing 747245F
- Aircraft serial: 20827
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Part number: 65AUG1327
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1480 RBL 33 BULKHEAD UPPER CHORD FOUND CRACKED APPROX 3 INCH.  *S/D*  BS 1480 BULKHEAD UPPER T-CHORD REPLACED AS PER EA NR 310-96 WITH BSB 747-53-2282 REV 01 WORK INSTRUCTION.
